Series of Products of Gegenbauer Polynomials.

Fred Brafman

Mathematische Zeitschrift (1955)

  • Volume: 62, page 438-442
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Brafman, Fred. "Series of Products of Gegenbauer Polynomials.." Mathematische Zeitschrift 62 (1955): 438-442. <http://eudml.org/doc/169507>.

@article{Brafman1955,
author = {Brafman, Fred},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {438-442},
title = {Series of Products of Gegenbauer Polynomials.},
url = {http://eudml.org/doc/169507},
volume = {62},
year = {1955},
}

TY - JOUR
AU - Brafman, Fred
TI - Series of Products of Gegenbauer Polynomials.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 438
EP - 442
KW - special functions
UR - http://eudml.org/doc/169507
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.